关注
Bjarni Jónsson
Bjarni Jónsson
在 vanderbilt.edu 的电子邮件经过验证 - 首页
标题
引用次数
引用次数
年份
Boolean algebras with operators. Part I
B Jónsson, A Tarski
American journal of mathematics 73 (4), 891-939, 1951
1381*1951
Boolean algebras with operators. Part II
B Jónsson, A Tarski
American Journal of Mathematics 74 (1), 127-162, 1952
1341*1952
Algebras whose congruence lattices are distributive
B Jónsson
Mathematica Scandinavica, 110-121, 1967
8021967
Refinements for infinite direct decompositions of algebraic systems
P Crawley, B Jónsson
Pacific Journal of Mathematics 14 (3), 797-855, 1964
2611964
Topics in Universal Algebra
B Jónsson
Springer Verlag, Lecture Notes in Mathematics, 1972
255*1972
Universal relational systems
B Jónsson
Mathematica Scandinavica, 193-208, 1956
2091956
Homogeneous universal relational systems
B Jónsson
Mathematica Scandinavica 8 (1), 137-142, 1960
1951960
Cardinal products of isomorphism types. Appendix of Cardinal algebras
A Tarski, B Jónsson
Oxford University Press, 1949
190*1949
On the representation of lattices
B Jónsson
Mathematica Scandinavica, 193-206, 1953
1871953
Bounded distributive lattices with operators
M Gehrke
Math. Japonica 40, 207-215, 1994
1721994
Varieties of relation algebras
B Jónsson
Algebra universalis 15 (1), 273-298, 1982
1611982
Bounded distributive lattice expansions
M Gehrke, B Jónsson
Mathematica Scandinavica, 13-45, 2004
1562004
The theory of binary relations
B Jónsson
Algebraic logic 54, 245-292, 1991
1491991
Representation of modular lattices and of relation algebras
B Jónsson
Transactions of the American Mathematical Society 92 (3), 449-464, 1959
1311959
Modular lattices and Desargues' theorem
B Jónsson
Mathematica Scandinavica, 295-314, 1955
1251955
On the canonicity of Sahlqvist identities
B Jónsson
Studia Logica, 473-491, 1994
1131994
Sublattices of a free lattice
B Jónsson
Canadian Journal of Mathematics 13, 256-264, 1961
1071961
Congruence varieties
B Jónsson
Algebra Universalis 10 (3), 355-394, 1980
1031980
Representation problems for relation algebras
B Jónsson, A Tarski
Bulletin of the American Mathematical Society 54 (1), 80-80, 1948
1031948
Equivalence of consequence operations
WJ Blok, B Jónsson
Studia Logica 83, 91-110, 2006
982006
系统目前无法执行此操作,请稍后再试。
文章 1–20